| Model Number |
MICL12.6 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/29/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation type 4110: lens work order search-no similar complaint type events reported for units within the same lot.Claim# (b)(4).
Event or Problem Description
The reporter indicated that the injector overrode a 12.6mm micl12.6 implantable collamer lens, -5.5 diopter and it tore.This occurred on (b)(6) 2021 there was no patient contact with the lens and a backup lens was implanted.
Additional Manufacturer Narrative
(b)(4).